RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1971, Volume 5, Issue 2, Pages 28–36 (Mi faa2578)  

This article is cited in 10 scientific papers (total in 10 papers)

Irreducible representations of Lie $p$-algebras

B. Yu. Weisfeiler, V. G. Kac


Full text: PDF file (1099 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1971, 5:2, 111–117

Bibliographic databases:

Received: 27.04.1970

Citation: B. Yu. Weisfeiler, V. G. Kac, “Irreducible representations of Lie $p$-algebras”, Funktsional. Anal. i Prilozhen., 5:2 (1971), 28–36; Funct. Anal. Appl., 5:2 (1971), 111–117

Citation in format AMSBIB
\Bibitem{WeiKac71}
\by B.~Yu.~Weisfeiler, V.~G.~Kac
\paper Irreducible representations of Lie $p$-algebras
\jour Funktsional. Anal. i Prilozhen.
\yr 1971
\vol 5
\issue 2
\pages 28--36
\mathnet{http://mi.mathnet.ru/faa2578}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=285575}
\zmath{https://zbmath.org/?q=an:0237.17003}
\transl
\jour Funct. Anal. Appl.
\yr 1971
\vol 5
\issue 2
\pages 111--117
\crossref{https://doi.org/10.1007/BF01076415}


Linking options:
  • http://mi.mathnet.ru/eng/faa2578
  • http://mi.mathnet.ru/eng/faa/v5/i2/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kats, “O neprivodimykh predstavleniyakh algebr Li klassicheskogo tipa”, UMN, 27:5(167) (1972), 237–238  mathnet  mathscinet  zmath
    2. A. A. Mil'ner, “Irreducible representations of modular Lie algebras”, Math. USSR-Izv., 9:6 (1975), 1169–1187  mathnet  crossref  mathscinet  zmath
    3. A. A. Milner, “Neprivodimye predstavleniya algebry Tsassenkhauza”, UMN, 30:6(186) (1975), 178–178  mathnet  mathscinet  zmath
    4. A. A. Mil'ner, “Maximal degree of irreducible Lie algebra representations over a field of positive characteristic”, Funct. Anal. Appl., 14:2 (1980), 136–137  mathnet  crossref  mathscinet  zmath
    5. A. A. Premet, “Algebraic groups associated with Cartan Lie $p$-algebras”, Math. USSR-Sb., 50:1 (1985), 85–97  mathnet  crossref  mathscinet  zmath
    6. A. S. Dzhumadil'daev, “Irreducible representations of strongly solvable Lie algebras over a field of positive characteristic”, Math. USSR-Sb., 51:1 (1985), 207–223  mathnet  crossref  mathscinet  zmath
    7. Ya. S. Krylyuk, “The Zassenhaus variety of a classical semisimple Lie algebra in finite characteristic”, Math. USSR-Sb., 58:2 (1987), 477–490  mathnet  crossref  mathscinet  zmath
    8. V. V. Panyukov, “Irreducible representations of completely solvable Lie algebras of positive characteristic”, Math. USSR-Izv., 32:3 (1989), 607–626  mathnet  crossref  mathscinet  zmath
    9. A. N. Panov, “Irreducible representations of maximal dimension of simple Lie algrbras over a field of positive characteristic”, Funct. Anal. Appl., 23:3 (1989), 240–241  mathnet  crossref  mathscinet  zmath  isi
    10. S. M. Skryabin, “On the locus of $p$-characters defining simple reduced enveloping algebras”, Fiziko-matematicheskie nauki, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 154, no. 2, Izd-vo Kazanskogo un-ta, Kazan, 2012, 196–203  mathnet
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:1608
    Full text:83
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018